# SDR SWAA2014050527649

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 23,222 hours, 13,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PANEL AFT LIP EDGE DOUBLER CRACKED APPROXIMATELY 0.20 INCHES BELOW THE RUBBING BLOCK.  REPAIRED DOUBLER IAW SRM.
